Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Muscle cramps in legs, intense headache, dizziness on lying down. Do excessive walking. What is the cause?

about two months ago I started walking a mile at least four times a week still do. But the last three weeks I started getting musclle leg cramps bad headaches dizziness when I lay down flat. The dizziness I have really bad when I first wake up in the mornings, or when I turn my head a certain way. Not for sure whats going on. I am going to have a MRI done as soon as my insurance approves. If you can think of any thing please let me know. I was in a accident in 2000 so I have not did much exercise on disability , do to a low back and tail bone injury.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Can be related to electrolyte imbalance inadequate water intake anxiety stress thyroid hormone imbalance etc. Needs blood tests to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor